# SDR DL72S991523

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT I/B TRACK I/B SPAR STIFFENER CRACKED.  NR 3 SLAT I/B TRACK O/B SPAR STIFFENER CRACKED.  REPLACED STIFFENERS PER M/M 57-20-21 PG 813.
